# SDR CALA2021041600487

- Difficulty date: April 16, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 97,223 hours, 17,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W23413
- Condition: Corroded
- Location: Bs 993-1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE 2EA CRACKS FOUND ON THE FUSELAGE BS 1035 RH BUILT-UP UNDERWING LONGERON PER EA 5310-06900 REV C OP 002 INSPECTION. (REFER NR LP 9131740, ZONE 100 SEQ 0356) FX SKIN STA 993-1035 S35R - S38R SKIN REPAIRED AS PER ECRA 5331-02714 REV- PART 1 INTERIM REPAIR, REPEAT THE INSPECTION PER ECRA 5331-02714 REV- PART 2. ADD EMP:V906449 RII INSPECTED BY HX129800. INTERIM REPAIR ACCOMPLISHED BY HAECO ON NR#XRR517412. INITIATE D IP TO ACCOMPLISH INSPECTION PER ECRA 5331-02714 PART 2 ON OR BEF ORE IT REACHES 25,259 PTC. REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 4,000 FC. CURRENT PTC 17259, PTT 97223. ACCOMPLISH THE INSPECTIONS PER THE LATEST REVISION OF ECRA 5331-02714 PART 2 ON OR BEFORE THE AIRCRAFT REACHES 25,259 TOTAL FLIGHT CYCLES. REPEAT THE INSPECTION AT INTERVALS NOT TO EXCEED 4,000 TOTAL CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
